Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Abdominal pain during intercourse - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   Hi
Doctor :   How can I help you?
Doctor :   Are you with me, Sheila?
User :   hi,i was wondering what it means when ur havins sex with your partner ofcourse,somtimes you get a pain in your under belly
User :   yes jus writin
User :   oh
User :   sorry
Doctor :   Ok
Doctor :   That can happen sometimes
User :   im not that good wit englis im tryin too write in english
Doctor :   It is due to increased blood flow of the genitals during sex
User :   may i know who im talkin with
User :   an XXXXXXXX perhaps
Doctor :   It can also happen you are not having an orgasm
User :   oky but can it damage anythin in my body
User :   nice too meet you
Doctor :   No, it is normal to feel that way especially during the initial few days.
Doctor :   You will slowly get used to it with time.
Doctor :   Try to have more foreplay
Doctor :   Snce when are you having it and what is your age?
Doctor :   If you are having it recently, then I suggest that you consult a Gynecologist and get an Ultrasound scan done
Doctor :   As you may have an infection.
Doctor :   Also drink plenty of oral fluids
Doctor :   Are you with me?

Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor